Alert archive / Mississippi / Flash Flood Warnings in 2013

Flash Flood Warning 42, NWS Memphis, TN

June 5, 20135 counties in Mississippi

NWS Memphis, TN issued this flash flood warning at Jun 5, 2013, 12:26 PM CDT for 5 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2013, 12:26 PM CDT (17:26 UTC)
Expired
Jun 5, 2013, 3:30 PM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Lafayette County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Yalobusha County, MS

The radar

The Memphis radar (KNQA), 138 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 5.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2013-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2013-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
687 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

056 
WGUS54 KMEG 051726
FFWMEG
MSC071-107-119-135-161-052030-
/O.NEW.KMEG.FF.W.0042.130605T1726Z-130605T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1226 PM CDT WED JUN 5 2013

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHERN TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
  YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 330 PM CDT

* AT 1226 PM CDT...DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAINFALL
  HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
  PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BATESVILLE...CHARLESTON...WATER VALLEY AND GEORGE PAYNE STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR SARDIS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3388 9046 3409 9041 3429 9018 3440 8969
      3431 8950 3392 8951

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 5, 9:47 AM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 5, 9:47 AM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
947 AM CDT WED JUN 5 2013

.DISCUSSION...14Z SURFACE ANALYSIS PLACES AN AREA OF LOW PRESSURE
IN NORTHEAST SOUTH DAKOTA WITH A TRAILING COLD FRONT EXTENDING
SOUTH ACROSS IOWA...EASTERN KANSAS...AND BACK INTO OKLAHOMA AND
THE TEXAS PANHANDLE. IN ADDITION...A VERY WEAK SURFACE BOUNDARY
IS ALSO LOCATED ACROSS PORTIONS OF CENTRAL MISSISSIPPI THIS
MORNING. TEMPERATURES AS OF 9 AM CDT ARE IN THE 70S AT MOST
LOCATIONS. STRONG TO SEVERE THUNDERSTORM POTENTIAL FOR THIS
AFTERNOON AND TONIGHT REMAINS THE PREDOMINANT FORECAST CONCERN IN
THIS MORNING/S UPDATE.

VISIBLE/INFRARED/WATER VAPOR SATELLITE TRENDS SHOW LAST NIGHT/S
MESOSCALE CONVECTIVE SYSTEM HAS TRANSITIONED INTO A MESOSCALE
CONVECTIVE VORTEX /MCV/ ACROSS PORTIONS OF SOUTHWEST
MISSOURI...NORTHEAST OKLAHOMA...NORTHWEST ARKANSAS...AND SOUTHEAST
KANSAS. LATEST SHORT TERM MESOSCALE CONVECTIVE TRENDS SUGGEST THE
MCV WILL MOVE ACROSS THE SOUTHERN HALF OF MISSOURI WITH A
POTENTIAL FOR DEVELOPMENT OF SHOWERS AND THUNDERSTORMS ON THE
PERIPHERY OF THIS MESOSCALE FEATURE. LAPS ANALYSIS ALREADY
INDICATES INCREASING INSTABILITY ACROSS THE LOWER MISSISSIPPI
VALLEY...ESPECIALLY ACROSS NORTH MISSISSIPPI AND EAST ARKANSAS.

SURFACE BASED CAPE VALUES AT OR ABOVE 3000 J/KG...700-500 MB LAYER
MID LEVEL LAPSE RATES BECOMING MODERATELY STEEP AROUND 6.5
C/KM...PRECIPITABLE WATER VALUES APPROACHING 2 INCHES TOWARDS
EARLY EVENING MAY COMBINE WITH REMNANTS OF THE MCV TO PRODUCE A
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS ACROSS THE MID SOUTH
THIS AFTERNOON INTO TONIGHT. DAMAGING WINDS WILL BE THE
PREDOMINANT SEVERE WEATHER THREAT ALONG WITH A POTENTIAL FOR
LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL.

WILL MAKE SOME ADJUSTMENTS TO AFTERNOON FORECAST TO ACCOUNT FOR
LATEST CONVECTIVE TRENDS. OTHERWISE...FORECAST IS IN GOOD SHAPE
OVERALL.

UPDATED GRIDS WILL BE AVAILABLE SHORTLY.

CJC

.PREV DISCUSSION... /ISSUED 705 AM CDT WED JUN 5 2013/

DISCUSSION...

UPDATED FOR 12Z AVIATION DISCUSSION

PREV DISCUSSION... /ISSUED 415 AM CDT WED JUN 5 2013/

DISCUSSION...

TODAY THROUGH FRIDAY...
WEAK SHORTWAVE PASSING THROUGH THE REGION WITH A DECENT MOISTURE
BOUNDARY/WEAK FRONT ALLOWING FOR ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS TO DEVELOP EARLY THIS MORNING. THIS DEVELOPMENT WILL
CONTINUE THROUGH THE DAY...SOME STORMS MAY BE ABLE TO PRODUCE
STRONG GUSTY WINDS AND SMALL HAIL...THOUGH OVERALL SEVERE WEATHER
THREAT LOOKS TO BE LOW. AS ANOTHER SHORTWAVE WILL MOVE THROUGH TONIGHT
INTO THURSDAY ALONG WITH A COLD FRONT AT THE SURFACE...SHOWERS
AND THUNDERSTORMS WILL BE AROUND THROUGH THURSDAY NIGHT...AND
LINGER INTO FRIDAY...THOUGH WITH LESS COVERAGE MOST LIKELY AS THE
FRONTAL BOUNDARY SLOWLY PUSHES THROUGH THE REGION. SHOULD BE SOME
DRYING FRIDAY AFTERNOON INTO THE EVENING WITH LINGERING PRECIP IN
THE FAR EASTERN PORTIONS OF THE FORECAST AREA ONLY. ABOVE NORMAL
TEMPS TODAY...BELOW NORMAL TEMPS WILL BE POSSIBLE THURSDAY AND
FRIDAY BEHIND THE FRONT.

SATURDAY THROUGH TUESDAY...

UPPER LEVEL TROUGH WILL BE EXITING THE REGION BY SATURDAY AS A
LARGE RIDGE LOOKS TO BUILD ACROSS THE SW CONUS. BELOW NORMAL TEMPS
AND LOW DEWPTS LIKELY FOR SATURDAY. WARMER AND MORE MOIST AIR WILL
RETURN TO THE REGION SUNDAY INTO MONDAY WITH A WEAK FRONT TRYING
TO PUSH INTO THE REGION WITH A WEAK UPPER LEVEL SHRTWV. MODELS
HAVE DISTINCT DIFFERENCES FROM MONDAY INTO THE MIDDLE OF NEXT
WEEK. GFS SHOWING THE RIDGING IN CONTROL OF THE REGION AND VERY
WARM TEMPS PUSHING INTO THE MID 90S...AND THE EURO HOLDING THE
RIDGE OFF TO THE WEST AND PUSHING MCS ACTIVITY AND RING OF FIRE
THUNDERSTORMS ACROSS THE REGION WITH COOLER TEMPS IN THE UPPER
80S. ENSEMBLE GFS WOULD LEAN TOWARDS THE GFS OPERATIONAL
MODEL...BUT WITH THE EURO HAVING A STRONG MEDIUM RANGE TRACK
RECORD WILL HEDGE THAT WAY WITH TEMPS IN THE UPPER 80S/LOWER 90S
WITH SLIGHT CHCS FOR SHOWERS AND THUNDERSTORMS FROM THE PREVIOUSLY
MENTIONED POSSIBILITIES.
-ABS

&&

.AVIATION...
12Z TAF SET

A SHORTWAVE MOVING THROUGH THE MIDSOUTH WILL PRODUCE SCATTERED
THUNDERSTORMS EAST OF THE MS RIVER THRU 05/15Z. INCLUDED VCTS AT
KMKL AND KTUP THRU 05/15Z. CONDS WILL BE MAINLY VFR TODAY WITH
ISOLD TO SCT TSRAS POPPING BACK UP THIS AFTERNOON AFT ABOUT
05/20Z. THE MCS OVER EASTERN OK WILL MOVE INTO AR TODAY AND THE
MIDSOUTH BY THIS EVENING....REACHING KJBR AROUND 05/22Z AND
SPREADING EAST TO KTUP BY ABT 06/03Z. SHOWERS AND THUNDERSTORMS
WILL CONTINUE THROUGH MUCH OF THE NIGHT. WINDS WILL BE LIGHT
OUTSIDE OF SHRAS AND TSRAS.

SJM

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  89  70  84  68 /  30  80  80  40
MKL  88  68  83  65 /  40  80  80  50
JBR  85  68  82  65 /  40  70  70  30
TUP  89  69  85  67 /  40  70  80  60

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 5, 9:47 AM CDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
947 AM CDT WED JUN 5 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-061045-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
947 AM CDT WED JUN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MID SOUTH TODAY AND TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES
ACROSS THE LOWER MISSISSIPPI VALLEY. DAMAGING WINDS WILL BE THE
PREDOMINANT THREAT FOR ANY THUNDERSTORMS THAT REACH SEVERE LIMITS.
IN ADDITION...LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON INTO
TONIGHT IN SUPPORT OF SEVERE WEATHER OPERATIONS.

In the hours before

Special weather statement, Jun 5, 7:03 AM CDT, 5 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
703 AM CDT WED JUN 5 2013

MSZ009-016-017-051230-
PRENTISS MS-LEE MS-ITAWAMBA MS-
703 AM CDT WED JUN 5 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 730 AM CDT FOR...

  NORTHWESTERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHEASTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHEASTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED
OVER PRATTS FRIENDSHIP AT 704 AM CDT...MOVING NORTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN ITAWAMBA...LEE AND PRENTISS COUNTIES...INCLUDING LOCATIONS
NEAR BALDWYN...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3441 8860 3450 8865 3473 8833 3447 8833
TIME...MOT...LOC 1204Z 246DEG 15KT 3449 8856
Special weather statement, Jun 5, 7:36 AM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
736 AM CDT WED JUN 5 2013

MSZ006-009-051300-
TISHOMINGO MS-PRENTISS MS-
736 AM CDT WED JUN 5 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 800 AM CDT FOR...

  PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  CENTRAL TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES SOUTHEAST OF WHEELER AT 737 AM
CDT...MOVING NORTHEAST AT 15 MPH.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS
THUNDERSTORM.

PEOPLE IN PRENTISS AND TISHOMINGO COUNTIES...INCLUDING LOCATIONS NEAR
IUKA AND TISHOMINGO STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3459 8814 3446 8851 3447 8854 3451 8854
      3451 8858 3460 8866 3476 8840 3475 8837
      3478 8836 3487 8821
TIME...MOT...LOC 1237Z 240DEG 15KT 3455 8854
Special weather statement, Jun 5, 11:18 AM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1118 AM CDT WED JUN 5 2013

MSZ012-013-021-051645-
YALOBUSHA MS-PANOLA MS-LAFAYETTE MS-
1118 AM CDT WED JUN 5 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1145 AM CDT FOR...

  SOUTHWESTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  EAST CENTRAL PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  EXTREME NORTH CENTRAL YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED 4
MILES EAST OF BATESVILLE AT 1118 AM CDT...MOVING EAST AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN LAFAYETTE...PANOLA AND YALOBUSHA COUNTIES...INCLUDING
LOCATIONS NEAR BATESVILLE...HOLLY SPRINGS NATIONAL FOREST AND
OXFORD...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER
ALERT ALSO INCLUDES SARDIS LAKE.

&&

LAT...LON 3443 8952 3418 8953 3420 8996 3438 8994
TIME...MOT...LOC 1618Z 267DEG 10KT 3430 8985
Special weather statement, Jun 5, 11:35 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1135 AM CDT WED JUN 5 2013

MSZ011-012-020-021-051700-
YALOBUSHA MS-TALLAHATCHIE MS-QUITMAN MS-PANOLA MS-
1135 AM CDT WED JUN 5 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL NOON CDT FOR...

  SOUTHERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHEASTERN TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHWESTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES WEST OF POPE AT 1135 AM CDT...MOVING
EAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS THUNDERSTORM.

PEOPLE IN PANOLA...QUITMAN...TALLAHATCHIE AND YALOBUSHA COUNTIES...
INCLUDING LOCATIONS NEAR BATESVILLE AND GEORGE PAYNE STATE PARK...
SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3437 8980 3416 8971 3407 9014 3426 9025
TIME...MOT...LOC 1635Z 253DEG 19KT 3420 9002

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 4:39 AM CDTSpecial Weather StatementMEGUnion51 min
Jun 5, 5:14 AM CDTSpecial Weather StatementMEGTippah31 min
Jun 5, 5:31 AM CDTSpecial Weather StatementMEGLafayette29 min
Jun 5, 7:03 AM CDTSpecial Weather StatementMEGPrentiss27 min
Jun 5, 7:36 AM CDTSpecial Weather StatementMEGPrentiss, Tishomingo24 min
Jun 5, 11:18 AM CDTSpecial Weather StatementMEGPanola27 min
Jun 5, 11:35 AM CDTRiver Flood AdvisoryMEGTunica10 days
Jun 5, 11:35 AM CDTSpecial Weather StatementMEGPanola25 min
Jun 5, 2:12 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tishomingo33 min
Jun 5, 2:21 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall39 min

Nearby

Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.